MAUDE Adverse Event Report: MEDLINE - MEXICALI MEDLINE; MINOR GENERAL PACK

MEDLINE - MEXICALI MEDLINE; MINOR GENERAL PACK
Catalog Number DYNJ44494C
Medical Device Problem Code Failure to Deliver Energy (1211)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The surgeon wanted to use the coag function on the bovie pencil and it did not work.Bovie was switched from monopolar 2 to monopolar 1 to see if the machine was the problem, but the coag function still did not work.Cut function did work, however.There were no reports of death, serious injury, medical intervention, or follow up care.
 
Event or Problem Description
Cautery not working.

Brand Name
MEDLINE
Common Device Name
MINOR GENERAL PACK
Manufacturer (Section D)
MEDLINE - MEXICALI
calle circuito del desierto 71
mexicali
baja california, 21383
MX  21383
Manufacturer Contact
lauren glaeser
three lakes drive
northfield, IL 60093-2753
MDR Report Key24952936
Report Number1423395-2026-00093
Device Sequence Number5278386
Product Code FDE
UDI-Device Identifier10198459241901
UDI-Public10198459241901
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYNJ44494C
Device Lot Number25KMJ765
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2026
Supplement Date Received by Manufacturer04/21/2026
Initial Report FDA Received Date04/22/2026
Supplement Report FDA Received Date05/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/17/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown